Oscillation equations with even nonlinearities
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1967), pp. 122-126
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1967_4_a14,
author = {G. O. Yaroshevich},
title = {Oscillation equations with even nonlinearities},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {122--126},
year = {1967},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1967_4_a14/}
}
G. O. Yaroshevich. Oscillation equations with even nonlinearities. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 4 (1967), pp. 122-126. http://geodesic.mathdoc.fr/item/IVM_1967_4_a14/